# SDR SWAA2016062353151

- Difficulty date: June 6, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON WIPER WEB ATTACH ANGLE CRACKED AT RSS 547.  R & R ANGLE IAW SRM.
